# SDR DALA2025121509128

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 84,381 hours, 11,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WILL NOT DISARM.   CLEANED FITTINGS AND REPLACED PROX SENSORS. OK FOR SERVICE. (1350922)
